MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible
Model Number M00561821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used for an unknown procedure performed on an unknown date.During the procedure the cautery pin of the rotatable snare got detached from the device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached of device or device component.Block b3: the complainant was unable to provide the event date.Therefore, the event date was approximated with the aware date.Device evaluation.The device was not returned for analysis; therefore, a technical analysis could not be performed.The reported event could not be confirmed.A device history record review was performed.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issues were induced by the physician's technique during the procedure or it was related to a device malfunction, "cause not established" is selected as the most probable cause for these events.All compiled information on this investigation determines that the most probable cause is "cause not established".

Brand Name
Rotatable Snare
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50533779
Report Number3005099803-2026-03540
Device Sequence Number9910785
Product Code FDI
UDI-Device Identifier08714729283980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue NumberM00561821
Device Lot Number0038908311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown